MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE LM/RL SZ 6; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE LM/RL SZ 6; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71422426
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has a postoperative infection.The customer wants to check the sterility of the device.
 
Additional Manufacturer Narrative
The associated journey uni tibial basplate, journey uni tibial insert and journey uni cocr femoral component were not returned for evaluation.However, device details were provided.Thus, our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.Products were sterilized according to sterilization release documentation from quality control.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.Without the return of the actual product involved, our investigation of this report is inconclusive.Our clinical evaluation could not be performed at this time as no clinical supporting documentation was provided.Should any relevant clinical information be provided this complaint will be re-evaluated.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
JRNY UNI TIBIAL BASE LM/RL SZ 6
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8493803
Report Number1020279-2019-01462
Device Sequence Number2015150
Product Code HSX
UDI-Device Identifier00885556088098
UDI-Public00885556088098
Combination Product (Y/N)N
PMA/510(K) Number
K102069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71422426
Device Lot Number18JM06791
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;